# SDR DALA2019102206061

- Difficulty date: October 22, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 76,662 hours, 57,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/C EMERGENCY LIGHT INOP. FOUND BATTERY PACK FOR F/C AREA LOW/ REMOVED AND RPLACED BATTERY PACK IAW MD88AMM 33-51 OPS CHECK GOOD. (LP6193565)
